# SDR AALA202006159024

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,230 hours, 7,864 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5518274200270
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY BEARING HINGE ARM NO.5 ELEVATOR ON LH HORIZONTAL STABILIZER (1EA). REMOVED AND REPLACED HINGE ARM NO.5 ON LH ELEVATOR IAW AMM 55-16-42-400-001-A.
